Alert archive / Michigan / Small Craft Advisories in 2015
Small Craft Advisory 52, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Sep 8, 2015, 10:26 PM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Sep 8, 2015, 10:26 PM EDT (02:26 UTC)
- Expired
- Sep 9, 2015, 10:28 PM EDT
- In force
- 24 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
636 WHUS73 KAPX 090226 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1026 PM EDT TUE SEP 8 2015 LHZ345-LMZ323-341-342-344-345-091030- /O.NEW.KAPX.SC.Y.0052.150909T0226Z-150909T1200Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- 1026 PM EDT TUE SEP 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346>348-LSZ321-091030- /O.NEW.KAPX.SC.Y.0052.150909T0226Z-150909T1800Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1026 PM EDT TUE SEP 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
4 follow-up statements
770 WHUS73 KAPX 090836 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 436 AM EDT WED SEP 9 2015 LMZ323-344-345-090945- /O.CAN.KAPX.SC.Y.0052.000000T0000Z-150909T1200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- 436 AM EDT WED SEP 9 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ345-LMZ341-342-091645- /O.EXT.KAPX.SC.Y.0052.000000T0000Z-150910T0400Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 436 AM EDT WED SEP 9 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346>348-LSZ321-091645- /O.CON.KAPX.SC.Y.0052.000000T0000Z-150909T1800Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 436 AM EDT WED SEP 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
550 WHUS73 KAPX 091440 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1040 AM EDT WED SEP 9 2015 LHZ345-LMZ341-342-092245- /O.CON.KAPX.SC.Y.0052.000000T0000Z-150910T0400Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1040 AM EDT WED SEP 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346>348-LSZ321-091800- /O.CON.KAPX.SC.Y.0052.000000T0000Z-150909T1800Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1040 AM EDT WED SEP 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
842 WHUS73 KAPX 092012 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 412 PM EDT WED SEP 9 2015 LHZ345-LMZ341-342-100400- /O.CON.KAPX.SC.Y.0052.000000T0000Z-150910T0400Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 412 PM EDT WED SEP 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
926 WHUS73 KAPX 100228 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1028 PM EDT WED SEP 9 2015 LHZ345-LMZ341-342-100330- /O.CAN.KAPX.SC.Y.0052.000000T0000Z-150910T0400Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1028 PM EDT WED SEP 9 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 8, 9:50 PM EDT, 36 minutes earlier.
Area forecast discussion, Sep 8, 9:50 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 950 PM EDT TUE SEP 8 2015 .UPDATE... ISSUED AT 946 PM EDT TUE SEP 8 2015 COLD FRONT CONTINUES TO MOVE INTO NE LOWER WITH RAIN SHOWERS DYING OUT ALONG ITS CONVERGENCE. THERE IS A PERIOD OF LOW CLOUD ALONG AND BEHIND THE FRONT...BUT THESE CLOUDS WILL SCOUR OUT FROM WEST TO EAST THROUGH THE REST OF THE EVENING AND INTO THE OVERNIGHT HOURS. DESPITE THIS CLEARING...HAD TO LENGTHEN THE TIME FOR OVERCAST SKIES DUE TO PERSISTENT HIGHER LEVEL CLOUD. THIS HIGHER LEVEL CLOUD IS LIKELY TO KEEP FOG AND REDEVELOPING SHALLOW STRATUS FROM FORMING OVERNIGHT. WAS EXPECTING AREAS OF POSSIBLE DENSE FOG...BUT THIS IS LIKELY TO JUST BE PATCHY NOW...AND CONFINED MORE SO TO THE NW CWA WHERE SKIES CAN ACTUALLY TOTALLY CLEAR LATE TONIGHT. && .NEAR TERM...(THIS EVENING THROUGH TONIGHT) ISSUED AT 311 PM EDT TUE SEP 8 2015 INITIAL WAVE OF WIDESPREAD SHOWERS AND EMBEDDED STORMS HAS PUSHED INTO THE NRN HALF OF OUR CWA THIS AFTERNOON. MEANWHILE...A FAIRLY WELL-DEFINED LINE OF THUNDERSTORMS IS MAKING ITS WAY NE INTO OUR SE CWA...EXTENDING BACK THRU SW LWR MICHIGAN INTO SRN LAKE MICHIGAN. AIRMASS ALONG AND AHEAD OF THIS LINE HAS SUFFICIENTLY DESTABILIZED TO GENERATE MORE WIDESPREAD ORGANIZED THUNDERSTORM ACTIVITY. TEMP/DWPTS AHEAD OF THIS LINE ARE ON THE ORDER OF LOW 80S/LOW 70S BOOSTING CAPES INTO THE 1500 TO 2000 JOULES RANGE...SO PLENTY OF JUICE AND DESTABILIZATION TO GO AROUND. A FEW OF THESE STORMS HAVE BECOME STRONG/BORDERLINE SVR...WITH DAMAGING WINDS BEING THE PRIMARY THREAT AS WINDS ALONG (WAY ALOFT NEAR THE ANVIL LEVEL) HAVE STRENGTHENED TO NEAR 80 KTS. THIS CONVECTIVE LINE WILL SLIDE THRU OUR SE CWA DURING LATE AFTERNOON. LATEST HRRR...WHICH HAS BEEN HANDLING PRECIP TRENDS QUITE WELL TODAY...SUGGEST ADDITIONAL CONVECTIVE DEVELOPMENT BEHIND THIS LINE JUST AHEAD OF THE FRONT ITSELF. SEE NO REASON TO STRAY FROM CATEGORICAL POPS EVERYWHERE FOR THE BALANCE OF THE AFTERNOON AND INTO EARLY EVENING WITH THE EXPECTATION OF ADDITIONAL WAVES OF CONVECTION DEVELOPING AHEAD OF THE FRONT. FROPA ITSELF WILL OCCUR A COUPLE OF HOURS EITHER WISE OF 00Z THIS EVENING. HOWEVER...APPEARS STRONG CAA AND LOW LEVEL DRYING IN THE WAKE OF THE FRONT WILL LIKELY BE DELAYED UNTIL AFTER 06Z...AND ESPECIALLY AFTER 09Z...PER LATEST NAM20. DOES APPEAR THAT ENOUGH LOW LEVEL MOISTURE WILL REMAIN BEHIND THE FRONT AND AHEAD OF THE CAA/DRYING TO KEEP CHANCE POPS IN THE FORECAST INTO THE OVERNIGHT HOURS. ALSO EXPECT AREAS OF FOG WILL DEVELOP TONIGHT IN THE LINGERING LOW LEVEL MOISTURE AND VERY MOIST GROUND CONDITIONS FROM TODAY'S RAIN. APPEARS ENOUGH CAA WILL KICK IN LATER TONIGHT TO DROP OVERNIGHT LOWS INTO THE MID TO UPPER 50S INLAND TO LOWER 60S NEAR THE LAKESHORES. && .SHORT TERM...(WEDNESDAY THROUGH FRIDAY) ISSUED AT 311 PM EDT TUE SEP 8 2015 HIGH IMPACT WEATHER POTENTIAL: MINIMAL. PATTERN SYNOPSIS/ANTICIPATED EVOLUTION: BROAD UPPER LEVEL TROUGH WILL REMAIN PARKED OVER THE N CENTRAL CONUS THROUGH LATE WEEK AS A COUPLE OF WEAK IMPULSES ROTATE THROUGH BASE OF THE TROUGH. THIS WILL CAUSE UPPER TROUGH TO STEADILY SHARPEN/DEEPEN AS H8 TEMPS EVENTUALLY FALL TO THE SINGLE DIGITS BY LATE THURSDAY AND FRIDAY /WHEN H8 TEMPS FALL TO NEAR +2C/. SO...AFTER A DRY DAY ON WEDNESDAY...THE RISK FOR SHOWERS WILL RETURN BY THURSDAY AND FRIDAY. IT WILL BE LESS HUMID THROUGH THE PERIOD...AS HIGHS COOL A BIT EACH DAY. WEDNESDAY AND WEDNESDAY NIGHT...MODELS ARE IN GOOD AGREEMENT THAT SURFACE HIGH PRESSURE WILL POKE INTO THE CENTRAL GREAT LAKES REGION WEDNESDAY IN THE WAKE OF TONIGHT/S COLD FRONTAL PASSAGE. THIS WILL SUPPORT A CONSIDERABLY DRIER AIR MASS...WITH SURFACE DEW POINTS PERHAPS AS MUCH AS 20F LOWER THAN TODAY! THIS WILL BE A WELCOME CHANGE FOR MANY INDEED. ASIDE FROM SOME PATCHY SC AT DAYBREAK... MODEL SOUNDINGS SUPPORT PLENTY OF SUNSHINE ON WEDNESDAY. BEST CHANCE FOR ORGANIZED DIURNAL CU APPEARS TO BE ACROSS ERN UPPER /WHERE A WEST FLOW CONVERGENCE ZONE MAY DEVELOP/. HIGHS WILL RANGE FROM AROUND 70 /FAR NORTH/ TO THE MID 70S /FAR SOUTH/. THURSDAY AND THURSDAY NIGHT...UPPER HEIGHTS BEGIN TO FALL ON THURSDAY AS REASONABLY POTENT SHORT WAVE ROTATES ACROSS UPPER MS VALLEY AND INTO THE WRN GREAT LAKES. WEAK WAA ON BACK SIDE OF AFOREMENTIONED SURFACE HIGH...COUPLED WITH SUPPORT FROM APPROACHING SHORT WAVE AND SURFACE TROUGH...WILL RESULT IN SOME SHOWERS - PARTICULARLY FROM LATE MORNING THROUGH AFTERNOON OVER WRN AND NRN AREAS. THUNDER CHANCES DON/T APPEAR HIGH AT THIS TIME. RAIN CHANCES WILL CONTINUE THURSDAY NIGHT AS WIND SHIFT LINE AND SUPPORTING LARGE SCALE SUPPORT GRADUALLY TRAVERSES THE FORECAST AREA. THIS WILL USHER IN COLDER AIR OVERNIGHT. FRIDAY...MUCH COOLER WEATHER EXPECTED...AS UPPER TROUGH SETS UP OVERHEAD. WITH COOL NORTHERLY BREEZES...DEEP LAYER TROUGHING...AND EVEN SOME LAKE CONTRIBUTIONS TO LOW LEVEL MOISTURE...WE WILL LIKELY SEE MOSTLY CLOUDY SKIES ALONG WITH SOME SPRINKLES AND/OR SCATTERED LIGHT SHOWERS. VERY FALL-LIKE. HIGHS WILL ONLY REACH THE LOW-MID 60S. && .LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY) ISSUED AT 311 PM EDT TUE SEP 8 2015 KINDA AN INTERESTING FORECAST HEADING INTO THE WEEKEND...WITH SLOWLY GROWING SUPPORT FOR STRONG ENERGY DIVING OUT OF CANADA TO CLOSE OFF AND PIVOT ACROSS THE SOUTHERN GREAT LAKES/NORTHERN OHIO VALLEY. DESPITE THIS GROWING TREND...STILL APPEARS MAIN WET WEATHER THREAT WILL RESIDE JUST TO OUR EAST AND SOUTHEAST. GUIDANCE CONSENSUS BLEND APPROACH KEEPS JUST SOME VERY LOW CHANCE POPS ACROSS OUR FAR EAST THROUGH THE WEEKEND...AND GIVEN TRENDS...SURE CAN'T ARGUE WITH SUCH. DEFINITELY A PERIOD TO MONITOR...AS ANY FURTHER WEST/NORTH ADJUSTMENT COULD RESULT IN A MUCH WETTER FRIDAY THROUGH THE WEEKEND SCENARIO THAN CURRENTLY ADVERTISED. PATTERN ATTEMPTS TO BECOME MORE PROGRESSIVE HEADING INTO NEXT WORK WEEK...WITH YET ANOTHER WAVE EXPECTED TO DIVE INTO THE NORTHERN CONUS...PERHAPS BRINGING US SOME ADDITIONAL RAIN CHANCES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 835 PM EDT TUE SEP 8 2015 A COLD FRONT HAS CROSSED THE NW LOWER AIRPORTS WITH WINDS SHIFTING MORE NW/WNW...AND WILL AT APN OVER THE NEXT COUPLE OF HOURS. THIS FRONT WILL ALSO BE ASSOCIATED WITH A BAND OF SHOWERS THAT WILL RESULT IN MVFR CIGS/VSBYS. BEHIND THIS FRONT...SEEN ACROSS NW LOWER...ARE IFR/LOW MVFR CIGS WHICH CAN BE EXPECTED INTO ROUGHLY 04Z...AND INTO THE OVERNIGHT HOURS FOR APN. STILL SOME DENSE HIGH LEVEL CLOUDS TO KEEP FOG/DEVELOPING STRATUS FROM GETTING OUT OF CONTROL...AND BACKED OFF THE LIFR/IFR EXPECTATIONS...WITH SOME RELUCTANCE. DEEP DRY AIR EXPECTED FOR WEDNESDAY WITH CLEAR SKIES AND SOME GUSTY WNW WINDS FOR PLN/APN. && .MARINE... ISSUED AT 311 PM EDT TUE SEP 8 2015 SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE TO IMPACT OUR NEARSHORE AREAS INTO TONIGHT...BUT WILL GRADUALLY DIMINISH FROM NW TO SE IN THE WAKE OF A COLD FRONT SWEEPING THRU THE REGION. WINDS AND WAVES WILL STAY BELOW SCA CRITERIA THROUGH THURSDAY AS HIGH PRESSURE GRADUALLY BUILDS INTO THE WRN GREAT LAKES REGION BEHIND THE COLD FRONT. AREAS FOG WILL DEVELOP WITHIN THE NEARSHORE AREAS TONIGHT INTO EARLY MORNING. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && UPDATE...SMD NEAR TERM...MLR SHORT TERM...SMITH LONG TERM...MSB AVIATION...SMD MARINE...MLR
Hazardous weather outlook, Sep 8, 9:28 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 928 PM EDT TUE SEP 8 2015 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-091100- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 928 PM EDT TUE SEP 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...REST OF TONIGHT. PATCHY DENSE FOG IS POSSIBLE OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A RISK FOR WATERSPOUTS ON THE GREAT LAKES FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. RAINFALL REPORTS ARE ALWAYS ENCOURAGED. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.
In the hours before
Local storm report, Sep 8, 7:28 PM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
728 PM EDT TUE SEP 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN MAPLE CITY 44.85N 85.87W
09/08/2015 M3.86 INCH LEELANAU MI PUBLIC
&&
JSLLocal storm report, Sep 8, 7:35 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
735 PM EDT TUE SEP 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM HEAVY RAIN 2 NW EAST JORDAN 45.18N 85.16W
09/08/2015 M1.92 INCH CHARLEVOIX MI CO-OP OBSERVER
&&
SMDLocal storm report, Sep 8, 9:50 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
950 PM EDT TUE SEP 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN ROSE CITY 44.42N 84.11W
09/08/2015 E1.00 INCH OGEMAW MI PUBLIC
&&
JSLLocal storm report, Sep 8, 9:52 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
952 PM EDT TUE SEP 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN 3 ESE HORTON BAY 45.27N 85.02W
09/08/2015 M2.52 INCH CHARLEVOIX MI PUBLIC
&&
JSLLocal storm report, Sep 8, 9:54 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
954 PM EDT TUE SEP 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN ALDEN 44.88N 85.27W
09/08/2015 M0.76 INCH ANTRIM MI TRAINED SPOTTER
&&
JSLLocal storm report, Sep 8, 10:01 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1001 PM EDT TUE SEP 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN AU GRES 44.04N 83.69W
09/08/2015 M0.80 INCH ARENAC MI TRAINED SPOTTER
&&
JSLNearby
Small Craft Advisories in Michigan, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.